Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 88, NWS Mobile, AL

June 7, 2019Greene County, Perry County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2019, 3:29 PM CDT for Greene County, Perry County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 3:29 PM CDT (20:29 UTC)
Expired
Jun 7, 2019, 4:15 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:32 PM CDTTSTM WND DMG2 Nnw New Augusta, MSSEVERAL TREES DOWN ON POWER LINES ALONG OLD AUGUSTA RD. PEA SIZED HAIL ALSO REPORTED.
Jun 7, 3:42 PM CDTHAIL 0.88Beaumont, MSNICKEL SIZED HAIL REPORTED IN BEAUMONT, MS. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS54 KMOB 072029
SVRMOB
MSC041-111-072115-
/O.NEW.KMOB.SV.W.0088.190607T2029Z-190607T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
329 PM CDT Fri Jun 7 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Perry County in southeastern Mississippi...
  Northwestern Greene County in southeastern Mississippi...

* Until 415 PM CDT.

* At 328 PM CDT, a severe thunderstorm was located 5 miles north of
  Beaumont, or 7 miles south of Richton, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Richton, Beaumont and New Augusta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3115 8914 3134 8914 3136 8874 3112 8875
TIME...MOT...LOC 2028Z 267DEG 41KT 3125 8890 

HAIL...0.88IN
WIND...60MPH
 
$$

DJ/17
1 follow-up statement
040 
WWUS54 KMOB 072043
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
343 PM CDT Fri Jun 7 2019

MSC041-111-072115-
/O.CON.KMOB.SV.W.0088.000000T0000Z-190607T2115Z/
Perry MS-Greene MS-
343 PM CDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN PERRY AND NORTHWESTERN GREENE COUNTIES...

At 342 PM CDT, a severe thunderstorm was located 11 miles northwest
of Leakesville, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Richton and Beaumont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3114 8900 3135 8894 3136 8874 3112 8875
TIME...MOT...LOC 2042Z 267DEG 41KT 3126 8870 

HAIL...1.00IN
WIND...60MPH
 
$$

DJ/17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:29 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 7, 12:29 PM CDT, 3 hours before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1229 PM CDT Fri Jun 7 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Line of convection approaching the I-65 corridor
early this afternoon. Main hazards to approaches and departures
will be brief strong/variable wind gusts and reduced vsby to LIFR
categories with passage of +TSRA thru 07.19Z for MOB and BFM and
for PNS thru mid afternoon. Once convection moves out, cig bases
lift to mid to high levels and vsby improves. /10

.PREV DISCUSSION... /issued 1032 AM CDT Fri Jun 7 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Morning upper air map analysis shows a southern stream
upper level low spinning over Arkansas. Surface low pressure was
centered over extreme northwest MS. A frontal boundary intersects
the low and extends across central LA into eastern TX. A lead mid
level impulse was ejecting east northeast out of the base of this
system and has aided in the initiation of scattered showers and
storms within a very moist and unstable environment over the
central Gulf coast. PWATs range from 1.7 to 2 inches and latest
surface based CAPE values range from 2000 to 4000 J/KG. The
highest in this range aligned over the coastal counties.
Forecasters have been watching the strongest storms moving over
the interior this morning. An assessment of the convective wet
microburst potential today suggests a better potential for strong
to perhaps briefly severe, damaging wind gusts in excess of 60 MPH
with some of the storms. Considering the presence of strong
instability, deep Gulf moisture, the position of the upper trof
and surface frontal boundary over the Mid-South all favors an
increased coverage of showers and storms today. This is advertised
in the latest forecast and will not change. The heavy rain threat
also continues and remains elevated over the southern zones. With
efficient warm rain processes, heavy rain rates in a short period
of time could lead to instances of flooding over lower lying and
urban areas subject to poor drainage. With pre-cursor heavier
rains having fallen over the past couple days (upwards of 3 to 6
inches) the moist antecedent soil conditions favor more of an
elevated flooding risk over the coastal zones. Thus, flash flood
watches remain in effect from portions of Mobile Co. AL, eastward
to Okaloosa Co. FL.

Along the beaches, rip current risk remains high. Minor coastal
flooding is possible this afternoon and into early this evening
due to moderate to occasionally strong onshore flow coincident
with onset of high tide. /10

PREV DISCUSSION... /issued 648 AM CDT Fri Jun 7 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR cigs and vsbys will persist this morning at
KMOB and KBFM, with temporary reductions in cigs to MVFR along
with showers at KPNS. Coverage in showers and thunderstorms will
increase by early this afternoon and continue through early
evening before diminishing in coverage. Once again, temporary
MVFR reductions will be possible with any convection. Southwest
winds will increase across the area later today and become gusty
at times.

VFR cigs will return this evening but there could be some lower
cigs late tonight under continued moist southerly flow. A few
showers and potentially an isolated storm will be possible again
overnight tonight. /JLH

PREV DISCUSSION... /issued 509 AM CDT Fri Jun 7 2019/

NEAR TERM /Now Through Friday night/...Early morning water vapor
imagery shows an upper level low spinning near the ArkLaTex
vicinity, while a southwest flow aloft prevailed across the north
central Gulf Coast region well in advance of this feature. An
associated area of surface low pressure was located from the
ArkLaTex to northern portions of MS, while a warm front extended
southeastward from this feature across northern and central AL. A
very warm and moist surface airmass is in place across our CWA to
the south of the boundary early this morning with temperatures and
dewpoints ranging in the mid 70s to around 80 degrees. Radar has
been fairly quiet the past few hours, though narrow bands of
showers have been recently forming along discrete boundaries
across coastal portions of southwest AL and the northwest FL
panhandle.

The forecast challenge today and tonight, and really through the
weekend will continue to focus on the potential for heavy
rainfall and perhaps a few strong to severe storms. Looking back
at regional dual polarization storm total rainfall accumulations
from the past 24-48 hours, the heaviest swath of rain has impacted
locations from southern Mobile/Baldwin counties in AL, to much of
the western FL panhandle, where widespread 3 to 5 inches of rain
has fallen, with localized totals over 6 inches. Despite the heavy
rainfall, recent dry antecedent conditions have so far precluded
flooding reports, but these recent heavy rains may have acted as
a primer to support an increased flooding threat today through the
weekend.

Deep layer moisture will gradually increase across our forecast
area within the southwest flow today and tonight ahead of the
slow approaching upper low pressure system and trough axis to our
west. Showers may initially be rather scattered in coverage early
this morning, before becoming more numerous to widespread later
this morning into this afternoon. We will continue to show an
uptick in POPs today, with 70-80% coverage returning by this
afternoon. The high dewpoint airmass will allow for plentiful
instability today, with MLCAPE values looking to average between
1500-2500 J/KG. This unstable airmass, along with some drier air
returning aloft today may be supportive of damaging wind gusts
with the stronger storm cells that develop today. The SPC Day 1
outlook places our entire area in a Marginal severe risk, which
looks reasonable. Another couple of rounds of showers and
thunderstorms may spread across the region this evening into the
overnight hours tonight, with indication in some of the high
resolution guidance of more heavy rainfall near the coast. Given
the recent heavy rains along the coast, with potential for more
training showers and storms through tonight, we have opted to
extend the Flash Flood Watch for the western Florida panhandle and
central and southern portions of Mobile county through tonight
(and also into Sunday, see additional details below), as heavy
rains within a short period of time could result in localized
flash flooding over these areas.

Finally, a HIGH rip current risk continues today and tonight (and
through the weekend) given persistent moderate to occasionally
strong onshore flow, high tidal ranges, and 3-4 ft, 6 s period
swell. The high tidal ranges and onshore flow may result in
another bout of minor coastal flooding along portions of Mobile
Bay around the time of high tide late this morning into early this
evening. A Coastal Flood Advisory will be in effect. /21

SHORT TERM /Saturday Through Sunday night/...The wet weather
pattern will continue into the weekend as the moist southwest flow
aloft persists ahead of and along the base of the approaching
upper level trough. Several shortwave impulses advancing over the
region will result in additional rounds of showers and storms
Saturday through Sunday night, and will keep POPs high through
this time frame. Short range and high resolution/convection
allowing models all point that coastal portions of Mobile and
Baldwin counties, as well as much of the western Florida panhandle
could receive an additional 3 to 6 inches of rain, with localized
totals over 8 inches through Sunday afternoon. The Flash Flood
Watch has been extended for this portion of our CWA through early
Sunday evening. Seasonably warm and humid conditions are otherwise
expected through the weekend. /21

LONG TERM /Monday Through Thursday/...The slow moving upper
level low that brought heavy rain to the Deep South over the
weekend will continue to slowly move east and begin to gradually
fill. Broad mid and upper level troughing will persist over the
region through Tuesday. A stronger northern stream shortwave
should dive southeast across the Middle Mississippi Valley by
Tuesday and into the Southeast by Wednesday.

At the surface, a cold front will advance through the Deep South
Tuesday through Wednesday. The deep moisture axis that will be in
place at the start of the long term forecast period will be
shunted southeast of the region by mid week. Chances for showers
and thunderstorms will remain in the forecast until the frontal
boundary moves southeast of the region. Surface high pressure will
finally build in from the northwest by the end of the forecast
period with a return to dry weather. Temperatures should remain
near seasonal normals through the extended forecast period.

JLH

MARINE...A moderate to occasionally strong onshore flow will
continue through the weekend in response to an approaching low
pressure system. An offshore flow develops late Monday in the wake of
a cold front moving southward across the marine area. Periods of
scattered to numerous storms will occur through Sunday, with some
storms producing heavy rainfall, frequent lightning, gusty winds and
waterspouts.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday evening for ALZ265-266.

     Flash Flood Watch through Sunday evening for ALZ263>266.

     Coastal Flood Advisory until 9 PM CDT this evening for
     ALZ263>266.

FL...High Rip Current Risk through Sunday evening for FLZ202-204-206.

     Flash Flood Watch through Sunday evening for FLZ201>206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 7, 2:21 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
221 PM CDT Fri Jun 7 2019

ALZ265-266-082000-
Mobile Coastal-Baldwin Coastal-
221 PM CDT Fri Jun 7 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Coastal Flood Advisory.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ263-264-082000-
Mobile Central-Baldwin Central-
221 PM CDT Fri Jun 7 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ201-203-205-082000-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
221 PM CDT Fri Jun 7 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261-262-MSZ067-075-076-078-079-082000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-
Stone-George-
221 PM CDT Fri Jun 7 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Storms will be capable of producing very heavy rainfall within a
short period of time through tonight. A few strong to briefly severe
storms possible as well. Damaging winds will be the primary severe
weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A chance of storms remain in the forecast through the weekend.
Storms will be capable of producing very heavy rainfall within a
short period of time. A few strong to briefly severe storms possible
as well. Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ202-204-206-082000-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
221 PM CDT Fri Jun 7 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-082000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
221 PM CDT Fri Jun 7 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Some storms will be capable of wind gusts in excess of 34 knots,
frequent lightning, very heavy rain and isolated waterspouts.

Away from storms, small craft operators should exercise caution as
moderate to occasionally strong onshore flow continues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Persistent moderate to strong onshore flow will continue through
Saturday, potentially creating periods of hazardous boating
conditions for small craft.

Some storms will be capable of wind gusts in excess of 34 knots,
frequent lightning, very heavy rain and isolated waterspouts through
the weekend.

In the hours before

Special weather statement, Jun 7, 12:52 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
1252 PM CDT Fri Jun 7 2019

ALZ261>265-071830-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
1252 PM CDT Fri Jun 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES UNTIL 130
PM CDT...

At 1252 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles west of Satsuma to I10 And I65 to 5 miles
northeast of Grand Bay, and moving east at 40 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
Spanish Fort, Creola, Loxley, Stapleton, Axis, Silverhill, I65 And
I165, I65 And AL 158 and I10 And I65.

LAT...LON 3093 8815 3094 8765 3072 8761 3050 8778
      3050 8793 3065 8793 3072 8797 3068 8798
      3069 8798 3074 8803 3067 8802 3067 8803
      3075 8804 3066 8803 3049 8810 3049 8820
TIME...MOT...LOC 1752Z 260DEG 36KT 3087 8811 3065 8813 3051 8826
Special weather statement, Jun 7, 1:26 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
126 PM CDT Fri Jun 7 2019

FLZ205-071915-
Okaloosa Inland FL-
126 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL OKALOOSA COUNTY UNTIL 215 PM CDT...

At 125 PM CDT, the strong thunderstorm was located 5 miles southeast
of Crestview, moving east at 35 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3059 8661 3076 8661 3079 8639 3058 8639
TIME...MOT...LOC 1825Z 266DEG 30KT 3068 8651

DJ/17
Local storm report, Jun 7, 1:36 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     3 W SPANISH FORT        30.67N 87.93W
06/07/2019                   BALDWIN            AL   911 CALL CENTER

            CAMPER AT MAEHER STATE PARK BLOWN OVER.

&&

BB
Special weather statement, Jun 7, 2:44 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 PM CDT Fri Jun 7 2019

FLZ203-205-072030-
Okaloosa Inland FL-Santa Rosa Inland FL-
244 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES UNTIL 330 PM CDT...

At 244 PM CDT, the strong thunderstorm was located 6 miles east of
Roeville, or 10 miles northeast of Milton, moving east at 40 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Crestview, Baker and Roeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3060 8698 3062 8701 3076 8700 3085 8639
      3062 8639
TIME...MOT...LOC 1944Z 259DEG 35KT 3069 8688
Special weather statement, Jun 7, 2:53 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
253 PM CDT Fri Jun 7 2019

MSZ067-075-076-072045-
Perry MS-Greene MS-Wayne MS-
253 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN PERRY...SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES
UNTIL 345 PM CDT...

At 253 PM CDT, the strong thunderstorm was located 12 miles east of
Richton, moving east at 20 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
State Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3120 8879 3140 8890 3157 8846 3124 8844
TIME...MOT...LOC 1953Z 256DEG 17KT 3129 8875

DJ/17
Special weather statement, Jun 7, 3:20 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
320 PM CDT Fri Jun 7 2019

MSZ075-076-072100-
Perry MS-Greene MS-
320 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 400 PM CDT...

At 320 PM CDT, the strong thunderstorm was located near New Augusta,
or 12 miles southeast of Petal, moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Richton, Beaumont and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3143 8915 3143 8882 3117 8879 3112 8914
TIME...MOT...LOC 2020Z 263DEG 24KT 3121 8910

DJ/17

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:58 AM CDTSpecial Weather StatementMOBWayne47 min
Jun 7, 9:29 AM CDTSevere Thunderstorm WarningMOBWayne46 min
Jun 7, 10:11 AM CDTSpecial Weather StatementMOBGreene49 min
Jun 7, 10:51 AM CDTSpecial Weather StatementMOBStone39 min
Jun 7, 11:17 AM CDTSpecial Weather StatementMOBGeorge43 min
Jun 7, 2:53 PM CDTSpecial Weather StatementMOBGreene52 min
Jun 7, 3:20 PM CDTSpecial Weather StatementMOBPerry40 min
Jun 7, 3:39 PM CDTSpecial Weather StatementMOBWayne36 min
Jun 7, 3:57 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne37 min
Jun 7, 4:03 PM CDTSpecial Weather StatementMOBGreene42 min
Jun 7, 4:15 PM CDTSevere Thunderstorm WarningMOBGreene45 min
Jun 7, 5:44 PM CDTSpecial Weather StatementMOBGreene46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.